Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 118, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 16, 2012, 7:25 PM EDT for Fountain County, Warren County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 7:25 PM EDT (23:25 UTC)
- Expired
- Jun 16, 2012, 8:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS53 KIND 162325
SVRIND
INC045-171-170000-
/O.NEW.KIND.SV.W.0118.120616T2325Z-120617T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
SOUTH CENTRAL WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 800 PM EDT
* AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COVINGTON...OR 15 MILES EAST OF DANVILLE...AND MOVING EAST AT 5
MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...
VEEDERSBURG...
NEWTOWN...
MELLOTT...
ATTICA...
HILLSBORO...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 7 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4029 8738 4031 8709 4010 8709 4010 8741
4013 8741
TIME...MOT...LOC 2325Z 269DEG 5KT 4019 8733
WIND...HAIL 60MPH 1.00IN
$$
502 follow-up statements
638
WWUS53 KIND 162341
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
741 PM EDT SAT JUN 16 2012
INC045-171-170000-
/O.CON.KIND.SV.W.0118.000000T0000Z-120617T0000Z/
FOUNTAIN-WARREN-
741 PM EDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOUNTAIN AND SOUTH CENTRAL WARREN COUNTIES UNTIL 800 PM EDT...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF VEEDERSBURG...OR 19 MILES EAST OF DANVILLE...MOVING EAST AT
5 MPH.
LOCATIONS IMPACTED INCLUDE...
ATTICA...NEWTOWN...MELLOTT AND HILLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4029 8738 4031 8709 4010 8709 4010 8741
4013 8741
TIME...MOT...LOC 2342Z 269DEG 5KT 4019 8726
WIND...HAIL 60MPH 1.00IN
$$
50977
WWUS53 KIND 162352
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT SAT JUN 16 2012
INC045-171-170002-
/O.EXP.KIND.SV.W.0118.000000T0000Z-120617T0000Z/
FOUNTAIN-WARREN-
752 PM EDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FOUNTAIN AND SOUTH
CENTRAL WARREN COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4029 8738 4031 8709 4010 8709 4010 8741
4013 8741
TIME...MOT...LOC 2352Z 269DEG 5KT 4019 8724
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:08 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 16, 7:08 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 708 PM EDT SAT JUN 16 2012 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 345 PM EDT SAT JUN 16 2012 AN UPPER LEVEL DISTURBANCE AND A WEAKENING COLD FRONT WILL DROP INTO THE REGION BRINGING THE CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT AND SUNDAY. THE FRONT WILL STALL THEN RETURN NORTH AS A WARM FRONT ON MONDAY WITH ANY RAIN CHANCES ENDING SUNDAY NIGHT. THE EXPANSION OF THE UPPER RIDGE WILL BRING A RESUMPTION OF HOT WEATHER TO THE OHIO VALLEY FOR MUCH OF THE UPCOMING WEEK. A COLD FRONT WILL MOVE INTO THE REGION THURSDAY AND FRIDAY BRINGING THE NEXT CHANCE FOR RAIN AND COOLER TEMPERATURES FOR NEXT WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 345 PM EDT SAT JUN 16 2012 ISOLATED CONVECTION HAS DEVELOPED OVER THE FIRST HALF OF THE AFTERNOON WITH THE MOIST UNSTABLE AIRMASS PRESENT OVER CENTRAL INDIANA. STORMS FROM NEAR COLUMBUS SOUTH THROUGH SEYMOUR DEVELOPED OFF A REMNANT OUTFLOW BOUNDARY FROM CONVECTION NEAR KSDF EARLIER TODAY. ADDITIONAL THUNDERSTORMS MOVING INTO THE NORTHERN WABASH VALLEY AS OF 1830Z AND ASSOCIATED WITH THE SOUTHERN TAIL OF THE LEAD SHORTWAVE ALOFT TRACKING THROUGH THE WESTERN GREAT LAKES. TEMPS HAVE WARMED INTO THE UPPER 80S AND LOWER 90S AS OF 19Z...COOLER IN AREAS WHERE RAIN HAS FALLEN. PRECIP FORECAST REMAINS COMPLEX FOR TONIGHT AS ISOLATED TO SCATTERED CONVECTION DRIVEN BY AVAILABLE INSTABILITY AND MOISTURE IMPACT THE FORECAST AREA INTO EARLY EVENING...WITH POTENTIAL FOR MORE WIDESPREAD THUNDERSTORMS ASSOCIATED WITH WELL-DEVELOPED MCV CURRENTLY OVER NORTHWEST MISSOURI TO MOVE INTO THE REGION OVERNIGHT. WILL CONTINUE WITH A 20-30 POP MENTION FOR THE DURATION OF THE AFTERNOON AND INTO THE EARLY EVENING TO ACCOUNT FOR CURRENT CONVECTION AND ANY ADDITIONAL ACTIVITY THAT FORMS. PRESENCE OF WEAK VORT LOBE OVER SOUTHWEST INDIANA AND SUBTLE CONVERGENCE BOUNDARY OVER EASTERN ILLINOIS MAY SERVE TO ACCENTUATE CONVECTION FOR THE NEXT FEW HOURS. IN ABSENCE OF ANY ADDITIONAL SIGNIFICANT FORCING ALOFT AND BL SHEAR...STORMS WILL PULSE IN INTENSITY AND SHOULD LARGELY REMAIN SUBSEVERE. TORRENTIAL DOWNPOURS WILL BE COMMON AND PROVIDE GENEROUS AND WELCOME RAINFALL. COULD SEE SOME GUSTY WINDS AND HAIL FROM ANY STRONGER STORM WITH MESOANALYSIS INDICATING STRONG LOW LEVEL LAPSE RATES IN EXCESS OF 8C. FOCUS WILL SHIFT TO THE PROGRESSION OF THE MCV AND ASSOCIATED CONVECTION THROUGH THE EVENING. MOST OF THE SHORT RANGE MODEL GUIDANCE HAS COME INTO REASONABLE AGREEMENT IN TRACKING AN AREA OF STORMS IN A WEAKENING STATE INTO THE FORECAST AREA BY LATE EVENING SPREADING EAST OVERNIGHT. THE 12Z WRF IS ONLY MODEL AT THIS POINT THAT IS DIMINISHING THE BULK OF THE CONVECTION ASSOCIATED WITH THE MCV PRIOR TO ARRIVAL IN CENTRAL INDIANA. WITH THE OP GFS/NAM/RAP ALL INDICATING A SUBTLE 30-35KT JET THROUGH THE BOUNDARY LAYER OVERNIGHT AND THE ATMOSPHERE REMAINING SOMEWHAT UNSTABLE...WOULD EXPECT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE REGION OVERNIGHT AND PROVIDE SOME BENEFICIAL RAINFALL. CONSIDERING THE ANTECEDENT DRY CONDITIONS HOWEVER...WRF SOLUTION IS A BIT DISCONCERTING AND WILL UNDERCUT MODEL POPS TO SOME DEGREE. TEMPS...LEANED TOWARDS WARMER MET GUIDANCE WITH LOWS BOTTOMING OUT NEAR 70 DEGREES BY DAYBREAK. && .SHORT TERM /SUNDAY THROUGH TUESDAY... ISSUED AT 345 PM EDT SAT JUN 16 2012 FORECAST CHALLENGES FOCUS ON PRECIP CHANCES SUNDAY AND SUNDAY NIGHT AND THE RETURN OF THE HEAT FOR MONDAY AND TUESDAY. SCATTERED CONVECTION MAY VERY WELL BE ONGOING SUNDAY MORNING AS UPPER LEVEL DISTURBANCE MOVES THROUGH THE LOWER GREAT LAKES AND ENABLES A WEAK COLD FRONT TO SAG SOUTH INTO THE REGION BEFORE STALLING. PRECIP WATER VALUES WILL REMAIN NEAR 1.50 TO 1.75 INCHES FOR MUCH OF THE FIRST HALF OF THE DAY. MODEL CONSENSUS FAVORING A BIT MORE OF A SOUTHERLY PUSH TO THE BOUNDARY TO POSSIBLY AS FAR SOUTH AS THE OHIO RIVER BEFORE IT BECOMES STALLED BY SUNDAY EVENING. AXIS OF DEEPER MOISTURE AND GREATER INSTABILITY WILL SHIFT INTO SOUTHERN COUNTIES FOR THE AFTERNOON HOURS WITH SLIGHTLY DRIER AIR AND SUBSIDENCE EXPANDING INTO NORTHERN COUNTIES AND WILL TRANSITION HIGHEST CHANCE POPS INTO THE SOUTHERN FORECAST AREA AFTER 18Z. WILL HANG ONTO LOW CHANCE POPS SUNDAY NIGHT BUT OVERALL...ATMOSPHERE WILL BECOME INCREASING UNFAVORABLE FOR CONVECTIVE ACTIVITY AS THE NIGHT PROGRESSES WITH THE UPPER WAVE SHIFTING EAST AND SUBTLE SURFACE RIDGING DEVELOPING OVER THE OHIO VALLEY AS THE OLD FRONTAL BOUNDARY WASHES OUT. THE FRONTAL REMNANTS WILL MOVE BACK NORTH OF THE REGION ON MONDAY AS THE RIDGING ALOFT REESTABLISHES. TIGHTENING PRESSURE GRADIENT AND STRONG FLOW THROUGH THE BOUNDARY LAYER WILL PUMP WARM MOIST AIR INTO THE REGION WITH A RESUMPTION OF HOT AND SOMEWHAT HUMID CONDITIONS FOR THE REMAINDER OF THE SHORT TERM. EXPECT WIND GUSTS TO NEAR 25MPH BOTH DAYS. TEMPS...WITH INCREASED CLOUDS AND PRECIP ON SUNDAY...HIGHS WILL BE HELD DOWN IN THE MID 80S AT BEST. FELT MOS GUIDANCE LOOKED REASONABLE AND HELD CLOSE TO IT. 850MB TEMPS WILL SURGE BACK TO NEAR 19-20C FOR MONDAY AND TUESDAY AND WITH A STEADY SOUTHWEST FLOW AND THE RECENT STRETCH OF DRY WEATHER REGARDLESS OF WHAT PRECIP MAY FALL TONIGHT AND SUNDAY...WENT ABOVE MOS BOTH DAYS WITH HIGHS RETURNING TO THE 90S. LEANED TOWARDS WARMER MET GUIDANCE AT NIGHT. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 345 PM EDT SAT JUN 16 2012 ENSEMBLES INDICATE A STRONG UPPER RIDGE...CENTERED OVER THE APPALACHIAN MOUNTAINS...WILL GET REPLACED BY UPPER TROUGHING BY NEXT WEEKEND AS UPPER ENERGY MOVES THROUGH THE NORTHERN MIDWEST/GREAT LAKES AROUND THURSDAY AND FRIDAY. ENSEMBLES SUGGEST THE BEST THREAT FOR PRECIPITATION DURING THIS PERIOD REMAINS THURSDAY AND FRIDAY AS THE UPPER SHORT WAVE TROUGH MOVES THROUGH. WILL CONTINUE WITH THE IDEA OF THE PREVIOUS FORECAST IN KEEPING THINGS DRY ON WEDNESDAY...AND CHANCE POPS THURSDAY AND FRIDAY. A FEW ENSEMBLES HINT AT MAYBE SOME INSTABILITY SHOWERS ON SATURDAY UNDER THE UPPER TROUGH...BUT THE MAJORITY OF THE MEMBERS ARE DRY. WILL GO WITH A DRY FORECAST ON SATURDAY FOR NOW. && .AVIATION /DISCUSSION FOR THE 170000Z TAF ISSUANCE/... ISSUED AT 708 PM EDT SAT JUN 16 2012 CLUSTER OF THUNDERSTORMS MAY AFFECT KLAF NEXT FEW HOURS. THEN MOSTLY QUIET FOR A FEW HOURS. HOWEVER RAPID REFRESH MODEL SPREADS ANOTHER OF THUNDERSTORMS INTO WESTERN INDIANA SHORTLY AFTER MIDNIGHT AND POSSIBLY REACHING KIND AND KBMG 07Z-09Z TIME FRAME. THIS AREA MAY WEAKEN OVERNIGHT...SO WILL MENTION A FEW HOURS OF TEMPO TSRA AT KHUF AND KLAF AND ONLY PROB30 AT KIND AND KBMG LATE TONIGHT AND EARLY SATURDAY MORNING. AFTER THIS SECOND AREA OF THUNDERSTORMS MOVE OUT DURING THE MORNING...THERE MAY BE WIDELY SCATTERED REDEVELOPMENT BY MIDDAY. HOWEVER WITH AIRMASS PARTIALLY WORKED OVER WILL NOT MENTION ANY THUNDERSTORMS AT THIS TIME ONCE 2ND AREA OF STORMS EXIT. EXPECT VFR CONDITIONS THROUGH THE PERIOD OUT SIDE OF ANY THUNDERSTORMS. WINDS WILL BE SOUTHWEST 10 KNOTS OR LESS OVERNIGHT AND WEST TO SOUTHWEST AT 10 TO 12 KNOTS SATURDAY. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM....RYAN AVIATION...JH
Hazardous weather outlook, Jun 16, 3:54 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 PM EDT SAT JUN 16 2012 INZ021-028>031-035>049-051>057-060>065-067>072-171000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 354 PM EDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. HAZARDS: THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING... TORRENTIAL RAINFALL...GUSTY WINDS AND HAIL. A FEW STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE REST OF THE AFTERNOON AND EARLY EVENING...WITH THUNDERSTORMS INCREASING IN COVERAGE BY LATE EVENING AND OVERNIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION LATE THIS AFTERNOON WITHIN A MOIST AND UNSTABLE AIRMASS. THUNDERSTORMS WILL INCREASE IN COVERAGE BY LATE EVENING AND CONTINUE OVERNIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND SUNDAY NIGHT THEN AGAIN THURSDAY AND FRIDAY. ALL STORMS WILL BE CAPABLE OF DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. DISCUSSION: AN UPPER TROUGH EXITING THE REGION SUNDAY NIGHT WILL STILL CARRY THE THREAT OF PRODUCING STORMS WITH LIGHTNING AND TORRENTIAL RAINFALL BEING THE MAIN CONCERNS. ANOTHER UPPER LEVEL DISTURBANCE WILL ARRIVE LATE WEEK AND BRING A RENEWED THREAT FOR ADDITIONAL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 16, 3:20 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT SAT JUN 16 2012
INZ028-035-161945-
FOUNTAIN-WARREN-
320 PM EDT SAT JUN 16 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN AND WARREN
COUNTIES UNTIL 345 PM EDT...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF WILLIAMSPORT...OR 18 MILES
NORTHEAST OF DANVILLE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILLIAMSPORT...
RAINSVILLE...
ATTICA...
PINE VILLAGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4039 8751 4048 8716 4048 8709 4027 8709
4022 8745
TIME...MOT...LOC 1920Z 256DEG 14KT 4033 8737
50Special weather statement, Jun 16, 6:23 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 623 PM EDT SAT JUN 16 2012 INZ028-035-162300- FOUNTAIN-WARREN- 623 PM EDT SAT JUN 16 2012 ...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN AND WARREN COUNTIES UNTIL 700 PM EDT... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WILLIAMSPORT...OR 18 MILES SOUTH OF FOWLER...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILLIAMSPORT... RAINSVILLE... PINE VILLAGE... ATTICA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4045 8752 4047 8709 4025 8709 4026 8753 TIME...MOT...LOC 2224Z 269DEG 13KT 4036 8736 50
Special weather statement, Jun 16, 6:41 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
641 PM EDT SAT JUN 16 2012
INZ041-042-162315-
DELAWARE-RANDOLPH-
641 PM EDT SAT JUN 16 2012
...STRONG THUNDERSTORM ADVISORY FOR EASTERN DELAWARE AND NORTHWESTERN
RANDOLPH COUNTIES UNTIL 715 PM EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MUNCIE...MOVING NORTHEAST AT
10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ALBANY...
FARMLAND...
RIDGEVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4025 8494 4012 8528 4027 8541 4038 8523
4038 8522 4031 8521 4031 8500
TIME...MOT...LOC 2241Z 236DEG 9KT 4025 8524
50Special weather statement, Jun 16, 7:05 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT SAT JUN 16 2012 INZ028-029-035-036-170015- WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY- INCLUDING THE CITIES OF...LAFAYETTE...CRAWFORDSVILLE 705 PM EDT SAT JUN 16 2012 ...STRONG THUNDERSTORMS THROUGH 800 PM EDT... AN AREA OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY ACROSS WARREN AND PORTIONS OF FOUNTAIN COUNTIES THROUGH 800 PM EDT. THE STRONGER PARTS OF THE STORMS MAY MOVE INTO WESTERN TIPPECANOE AND NORTHWEST MONTGOMERY COUNTIES BY 800 PM. THE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS OVER 40 MPH. SOME LOCATIONS THAT MAY SEE STRONG STORMS INCLUDE ATTICA...COVINGTON...MELLOTT...AND NEWTOWN. 50
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:20 PM EDT | Special Weather Statement | IND | Warren | 25 min |
| Jun 16, 3:33 PM EDT | Areal Flood Advisory | IND | Jackson | 3 hr |
| Jun 16, 4:41 PM EDT | Areal Flood Advisory | IND | Warren | 3 hr |
| Jun 16, 6:23 PM EDT | Special Weather Statement | IND | Warren | 37 min |
| Jun 16, 6:26 PM EDT | Flash Flood Warning | IND | Warren | 3 hr |
| Jun 16, 6:41 PM EDT | Special Weather Statement | IND | Randolph | 34 min |
| Jun 16, 7:58 PM EDT | Areal Flood Advisory | IND | Fountain | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.